RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 6(276), Pages 137–138 (Mi umn4817)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The negativeness of the curvatures of groups of diffeomorphisms for locally Euclidean manifolds

A. M. Lukatskii

Energy Research Insnitute of the Russian Academy of Sciences

Full text: PDF file (111 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:6, 160–161

Bibliographic databases:

MSC: 58D05, 32Q05
Received: 28.04.1990

Citation: A. M. Lukatskii, “The negativeness of the curvatures of groups of diffeomorphisms for locally Euclidean manifolds”, Uspekhi Mat. Nauk, 45:6(276) (1990), 137–138; Russian Math. Surveys, 45:6 (1990), 160–161

Citation in format AMSBIB
\Bibitem{Luk90}
\by A.~M.~Lukatskii
\paper The negativeness of the curvatures of groups of diffeomorphisms for locally Euclidean manifolds
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 6(276)
\pages 137--138
\mathnet{http://mi.mathnet.ru/umn4817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1101342}
\zmath{https://zbmath.org/?q=an:0724.58013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..160L}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 6
\pages 160--161
\crossref{https://doi.org/10.1070/RM1990v045n06ABEH002718}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FY32200016}


Linking options:
  • http://mi.mathnet.ru/eng/umn4817
  • http://mi.mathnet.ru/eng/umn/v45/i6/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:170
    Full text:56
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019